Abstract and Applied Analysis

On T-Stability of the Picard Iteration for Generalized φ-Contraction Mappings

R. H. Haghi, M. Postolache, and Sh. Rezapour

Full-text: Open access

Abstract

We introduce some results on T-stability of the Picard iteration for φ-contraction and generalized φ-contraction mappings on metric spaces.

Article information

Source
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 658971, 7 pages.

Dates
First available in Project Euclid: 28 March 2013

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1364475810

Digital Object Identifier
doi:10.1155/2012/658971

Mathematical Reviews number (MathSciNet)
MR2965457

Zentralblatt MATH identifier
1252.54035

Citation

Haghi, R. H.; Postolache, M.; Rezapour, Sh. On T-Stability of the Picard Iteration for Generalized φ -Contraction Mappings. Abstr. Appl. Anal. 2012 (2012), Article ID 658971, 7 pages. doi:10.1155/2012/658971. https://projecteuclid.org/euclid.aaa/1364475810


Export citation

References

  • V. Berinde, Iterative Approximation of Fixed Points, vol. 1912 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2007.
  • A. O. Bosede and B. E. Rhoades, “Stability of Picard and Mann iteration for a general class of functions,” Journal of Advanced Mathematical Studies, vol. 3, no. 2, pp. 23–25, 2010.
  • A. M. Harder and T. L. Hicks, “Stability results for fixed point iteration procedures,” Mathematica Japonica, vol. 33, no. 5, pp. 693–706, 1988.
  • Y. Qing and B. E. Rhoades, “\emphT-stability of Picard iteration in metric spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 418971, 4 pages, 2008.
  • Sh. Rezapour, R. H. Haghi, and B. E. Rhoades, “Some results about \emphT-stability and almost \emphT-stability,” Fixed Point Theory, vol. 12, no. 1, pp. 179–186, 2011.
  • B. E. Rhoades, “Fixed point theorems and stability results for fixed point iteration procedures,” Indian Journal of Pure and Applied Mathematics, vol. 21, no. 1, pp. 1–9, 1990.
  • T. Zamfirescu, “Fix point theorems in metric spaces,” Archiv der Mathematik, vol. 23, pp. 292–298, 1972.